American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lutz Mattner. Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001) 3401-3411. MR 1845019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. O. Koopman. On distributions admitting a sufficient statistic . Trans. Amer. Math. Soc. 39 (1936) 399-409. MR 1501854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia